# SDR AALA202307241519

- Difficulty date: July 22, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N976UY
- Make and model: Airbus A320*
- Aircraft serial: 5235
- Aircraft time: 34,429 hours, 13,899 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367190300000
- Condition: Unknown
- Location: Zone 100 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD GALLEY FLOOR PANEL 222EF HAS A SOFT SPOT IN MIDDLE OF THE PANEL. REPLACED FLOOR PANEL PER AMM 53-00-00-400-801-A.
